# SDR RAIA00501045

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,958 hours, 14,044 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Condition: Dirty
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAX - ENGINE 1 REV DISAGREE SPOILER FAIL MESSAGE ON EICAS.  MAINTENANCE INSPECTED AND CLEANED LANDING GEAR PROX SWITCHES.
